MathSciNet Relay Station
MathSciNet bibliographic data
MR294286 10L05
Nathanson, Melvyn B. Complementing sets of $n$-tuples of integers. Proc. Amer. Math. Soc. 34 (1972), 71–72.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement